Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. Kiyek and J. L. Vicente
Title: Resolution of curve and surface singularities in characteristic zero
Additional book information: Kluwer Academic Publishers, Dordrecht/Boston/London, 2004, xxii + 483 pp., ISBN 1-4020-2028-7, US$129.00$, hardcover; ISBN 1-4020-2029-5, e-book

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ana Bravo
Affiliation: Universidad Autonóma de Madrid
Reviewer: Herwig Hauser
Affiliation: Institut für Mathematik, Universität Innsbruck
Journal: Bull. Amer. Math. Soc. 43 (2006), 241-247
Published electronically: February 15, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.